MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRIO¿ HEMOSTATIS INTRODUCER CATH-LOCK¿ INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRIO¿ HEMOSTATIS INTRODUCER CATH-LOCK¿ INTRODUCER; INTRODUCER, CATHETER
Model Number 406962
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported sideport detachment could not be conclusively determined.
 
Event or Problem Description
During device preparation, the sideport was detached from the hub.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.The hospital discarded the reported device.

Brand Name
FAST-CATH TRIO¿ HEMOSTATIS INTRODUCER CATH-LOCK¿ INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key9909965
Report Number3005334138-2020-00147
Device Sequence Number3131699
Product Code DYB
UDI-Device Identifier05414734204040
UDI-Public05414734204040
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number406962
Device Catalogue Number406962
Device Lot Number7002749
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1